dcsimg
Article: A new species of Glaucina (Geometridae) from Texas
FAQ

Title

A new species of Glaucina (Geometridae) from Texas

Type

Article

Date of Publication

1966

Original Publication

Journal of the Lepidopterists' Society

Volume

20

Pages

247--250

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] Lepidopterists' Society 1959-

Identifiers

BioStor: https://biostor.org/reference/116489

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS